# SDR AALA202212158951

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 70,933 hours, 27,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R3 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R REPORTED AS DIFFICULT TO DISARM. MAINTENANCE LUBRICATED THE MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-00.
